[tbd]

6-7-8 July 2018

HOME FAQ CFP | DAY1 DAY2 DAY3

DAY 2

Canteen

The canteen is above the bar, and is where most of the talks are taking place

14:00
1:00
Smartification
--:--

Smart phones, smart cities, smart jobs, smart economy, smart society, ...

The screen is starting to replace face to face communication, we socially accept the person we are talking to looking the phone instead of us. The cities are full of sensors to be 'smarter', more 'efficient' and making its citizents adapt to this new environment. Jobs like deliveroo or amazon warehouses are guided by machines that measures every step and punish you if you leave your predefined path. Full societies (like some parts of china) are starting to rate how good citizen you are looking at your shopping, online activity and your relations with other people, bringing the 'credit score' to its maximum.

How do we see the future? Are we living in a black mirror episode? Do we need to bring back the ludism and confront the technological progress? Can we reappropriate this technologies to make a better society? Or are we just grumpy people that don't understand the future of society?

Type:
Length:
Host:
lecture
60 minutes
meskio
15:00
45
What's the buzz about Agile?
--:--

Talk about agile/scrum methodology from an open source project perspective

Type:
Length:
Host:
(lightning)talk
45 minutes
revo
16:00
15
polytope party
--:--

graphics and considerations on the hypercubes / measure-polytopes dimensions 4 - 8.

Type:
Length:
Host:
lecture
15 minutes
antidelu
16:15
15
Beat It: Attempting to live with Swatch Internet Time
--:--

Proposing to split the day in to 1000 time units ('beats') is a pretty contentious subject, and that's exactly what Swatch did in 1998. One thing we do know is that Swatch completely missed the mark. During this talk, I'll speak about my feeble attempts to run my life on 'Swatch Time', and detail the various arguments I had with my friends regarding the decision.

Type:
Length:
Host:
(lightning)talk
15 minutes
msil
16:30
10
come to the TransHackMeeting
--:--

Since many years in several European countries the mix of hacking and politics has produced several gatherings and local spaces to esxpress contents and share ideas (ex. hackON, Noise^2, Backbone, Italian and Iberian hackmeeting)

We think it would be great to bring the grassroots spirit and the critical view that drives these experience to a further level, as it happen years ago in Pula (Croatia).

We are proposing to whoever shares our self-managed non-institutional grassroots approach to subscribe to the THK mailing-list to make an attempt to create an European gathering on hacking and politics in order to share experiences and ideas without being forced within political or linguistic borders.

https://trans.hackmeeting.org/

Type:
Length:
Host:
(lightning)talk
10 minutes
meskio
16:45
5
Merkle Trees and JS Bundles
--:--

WIP of applying Merkle trees to intelligently delivering smaller JS bundles over the web.

Type:
Length:
Host:
(lightning)talk
5 minutes
liamz
16:50
5
Info about CodeRood
--:--

I am interested in participating in the actions by CodeRood, and I want to meet others who already helped, or invite you to join too!

Camp: 24-31.8. https://code-rood.org/index.php/nl/actie-coderood-voor-groningen/

Type:
Length:
Host:
(lightning)talk
5 minutes
becha
17:00
1:00
Out of Control; feedback, complexity and nature's resilience
--:--

Let's not talk about whether climate change is real. Let's not expect a magic bullet to fix it. Let's not ponder the collapse of the systems that sustain the Western world, for too long.

Rather, let's explore how nature deals with unpredictable change, how it evolves and adapts and even gains from disorder. As opposed to tight control loops, nature goes with 'what is' and, using remarkably little energy, uses it to replicate and sustain lifeforms and information.

As part of the Decentralized Society Research Project (https://dsrp.eu), I'm exploring future scenario's where groups of people might choose to opt out of collective self-destruction.

In this talk, I hope to explore design principles that might increase the likelihood for (parts of) civilization to survive. I'm very much open to your input and hope to leave about half the time for discussion.

Type:
Length:
Host:
lecture
60 minutes
dokterbob
18:00
20
Emulating historic architectures for fun and profit
--:--

Ever wanted to play with a PDP-11 but cant afford the power? Need to fool around with VAX but you're unable to get your hands on a machine? This talk will be about how you can emulate several historic computer architectures from your own laptop.

Type:
Length:
Host:
(lightning)talk
20 minutes
r3boot
18:30
30
A journey through the fediverse
--:--

A journey through the various decentralised networks that make up the fediverse

Type:
Length:
Host:
lecture
30 minutes
realitygaps
19:00
30
Discussion: Re-decentralising the web… what’s going to trigger the revolution?
--:--

Open discussion for the audience hosted by an Anthropologist. Decentralised web services and federated communications networks are gaining usership, but not yet in the mainstream. Will the web ‘return’ to a decentralised state? Can a decentralised model gain momentum organically or will it require a revolution in mainstream political thought?

Type:
Length:
Host:
other
30 minutes
ia_c
21:00
2:00
Psychik Video
--:--

documentary: David Wants to Fly

Type:
Length:
Host:
other
120 minutes
neither

Workshop Tent

The workshop tent is behind the bar and is where the workshops are situated

14:00
1:00
APV @ CCC
--:--

A timeslot for everyone that wants to help upgrade the Anarchist Village @ CCC. How to do something with the space, maybe collect some ideas for workshops. All input is welcome! Group discussion on idea's for CCC and how to realize them. (No idea if anyone else is trying to arrange a similar discussion, if so, I'd love to be merged)

Type:
Length:
Host:
other
60 minutes
polan
16:00
4:00
Collective Zine Making Workshop
--:--

What we want to do during this workshop is to make a DIY collective zine with everyone who wants to collaborate. Write, type, draw, glue or go wild on your computer. This is a workshop where the old pre-digital age and the endless nowadays digital possibilities are clashing into beautiful art! Those who attend decide upon the content. So if you feel like writing about the ponies of your cousin or the latest developments in rocket science, this is the moment to let yourself go. At the end of the workshop we merge it all together into a collective zine that is printed out on paper and can be brought home (or given away to someone cool!).

We’ll bring typewriters, papers, magazines, stamps, markers, pencils, glue and a laserprinter (b&w only). Example zines are available for inspiration.

Type:
Length:
Host:
workshop
240 minutes
vierlala
16:00
2:00
Legal Consultation Hour
--:--

I am a lawyer specialized on internet and tech issues. If you have questions about for example the GDPR, software copyright or the prosecution of cyber crime, you can come and talk to me. I do not guarantee that I know the answers to your questions but perhaps I can point in the right direction.

One to one consultation, please wait your turn and respect the private context of others questions.

Type:
Length:
Host:
other
120 minutes
fleek
20:00
30
Living and Hacking on Boats
--:--

I will give a short talk about my experiences living and travelling on a sailing boat, and how I attempt to live freely this way. I'll also talk about making a boat router based on OpenWRT. Then we can a have a discussion about this way of life, and boat related projects people are using / working on.

Type:
Length:
Host:
workshop
30 minutes
river
--:--
4:00
DIY Electronics workshop (continues over the event)
--:--

Come and take apart old electronics and turn them into something new and pretty.

We'll have some electronics, but be free to bring your own junk as well.

The workshop is on going from 12.00 to 20.00 and has a strong DIY nature, we provide tools, some electrics parts and some basic guidance on where to start. Your creativity will be key, but there's many beautiful things to found and created.

Type:
Length:
Host:
workshop
240 minutes
webmind
--:--
30
Weld a small rocket stove
--:--

I am bringing gear and metal material for welding small rocket stoves. Continuous workshop, just pass by if you want to build one...

Type:
Length:
Host:
workshop
30 minutes
betz

Bar

The bar is where drinks are found and where the bands play in the evenings

21:00
1:00
Kielzog
--:--

Kielzog is a post-rock/shoegaze/synth-pop band from Amsterdam that would like to have their first ever performance be at [tbd]!

Type:
Length:
Host:
performance
60 minutes
dreamer
22:30
1:00
Sandhya
--:--

Sandhya Sanjana

Type:
Length:
Host:
performance
60 minutes
dreamer

Basement

The basement is downstairs below the bar, and is where the late night party happens

00:00
1:00
lather - RINSEOUT - repeat
--:--

msil plays jungle / dnb, oldies and new stuff

Type:
Length:
Host:
performance
60 minutes
msil
01:30
1:00
STLR
--:--

love to drop a DnB set with the Orion system. Never played at ADM, but I'd love to! Tech/Neurofunk or /atmospheric/jungly/deep. Ltr

Type:
Length:
Host:
---
60 minutes
STLR
02:30
1:00
Please keep your soundsystem pumping
--:--

190bpm of mad ballz bonanza!

Type:
Length:
Host:
performance
60 minutes
tew
--:--
10:00
Orion Visitors
--:--

Your local basement soundsystem! Free Parties for Free People

Our main goal is to set people free from all the daily worries. We will try if possible to post any information on our parties.

We're hosting the basement parties throughout the event with various performers.

One moment of non-silence to set your worries free.

THE ONLY GOOD SYSTEM IS A SOUNDSYSTEM!

Type:
Length:
Host:
performance
600 minutes
orion

Other

Other things happening around ADM

15:00
1:00
Setting up your own decentralized investigate research team
--:--

[ gathering location is stone bench outside of the bar ]

For the past year we've been researching data from the hackingteam and finfisher leaks, social media data mining by the police or submitting FOIA's to institutions around the world to pry information from them.

We'd like to excite you to do the same and set up similar clusters. We'll talk how we do it, how to create your own team, some mistakes we made and what we learned from them.

We hope to see you there!

With special guest: Rick from Buro Jansen

Type:
Length:
Host:
lecture
60 minutes
drwhax
--:--
4:00
udp black magic
--:--

udp black magic on some screens + beamers

Type:
Length:
Host:
installation
240 minutes
lag
--:--
4:00
telluric signals
--:--

During the whole weekend you can find the telluric signals installations at the playground close to the café. Look for the signs. Realtime conversion of electromagnetic signals in the earth in to sound.

Type:
Length:
Host:
installation
240 minutes
antidelu
--:--
1:00
Tattoo-shop
--:--

The shack in the woods in ADM south-west will be opened for tattoo on donations. For directions and appointment check with the wicked witch: +31640370227

Type:
Length:
Host:
$somethingawesome
60 minutes
Ayla